EMAMI MENTHO PLUS BALM 30MLEmami Mentho Plus Pain Balm is Made with pure natural ingredients after years of extensive ayurvedic research. It is made from pure natural ingredients, its D.U.M. formula contains oils of Lavang (Clove Oil) , Niligri and Eucalyptus Oil . Most effective household remedy f..
ABZ 1 TABLETABZ TABLETS contain Albendazole 400mg.It is used for single or mixed worm infestations including roundworms, hookworms, pinworms, whipworms, threadworms, tapeworms & hydatid cysts.It is CONTRAINDICATED in pregnancy because of safety profile.Dosage: Chew or crush tablets completely before..
Abz 400 MG suspension is an antiparasitic drug used in the prevention and treatment of parasitic infections caused by tapeworms, pinworms, and hookworms.This medicine is not recommended for use in pregnant women unless necessary. The risks and benefits should be discussed with the doctor before taki..
ACTAL TUMS 20 TABLETSThis medication is used to treat symptoms caused by too much stomach acid such as heartburn, upset stomach, or indigestion. It is an antacid that works by lowering the amount of acid in the stomach...
ACTION TABLETS PER PAIRAction Labs 100% FormulatedWith Stamina and Vitality BlendDietary SupplementsGet back into the Action with Action-Tabs Made for men. Action-Tabs combines some of the best known male support ingredients into comprehensive male formula. Some of the key ingredients are:TribulusDe..
ACTIVATED CHARCOALOur Activated Charcoal Teeth Whitening Powder removes stains and discoloration from the surface of your teeth to significantly whiten and brighten your smile. It's a 100% natural & vegan-friendly teeth whitening powder. No additives, preservatives, or any other nasties.Proven safe ..
ALKA SELTZER ORIGINAL 20 EFFERVESCENT TABLETSAlka Seltzer Original Tablets provide fast and effective relief for headaches and upset stomachs especially after having too much food or drink. The quick action formula is designed to prevent upset stomach symptoms like belching abdominal fullness and he..
ALKA SELTZER ORIGINAL ASPIRIN 10 EFFERVESCENT TABLETS2 Alka-Seltzer tablets in water = Fast relief from headacheAlka-Seltzer gives you fast relief from headache. It is especially effective when taken before bed and again in the morning.Alka-Seltzer also acts as a pain relief remedy for the follo..
ALKA SELTZER XS 20 EFFERVESCENT TABLETSAlka-Seltzer Xs Tablets have an extra strong formula that contains caffeine and can be used to treat a variety of conditions including; migraines, period pains, toothache, sore throats, aches and pains and symptoms of cold and flu. They are quick and easy to ta..
Andrex® Washlets™ Moist Toilet Tissue is the perfect balance of convenience, softness, and sustainability. Made from 99% pure water and hypoallergenic materials, each sheet is gentle on your delicate skin and free from harsh fragrances for a comfortable experience every time. But it doesn’t stop the..
AQUEOUS CREAM BP 500GAqueous Cream is a moisturizing, non-greasy lotion that soothes and protects against dry or irritable skin caused by cancer treatment. Key Benefits: Thick, moisturizing cream that prevents water from escaping the skin's surfaceSoothes dry, itchy, painful skin during and after ca..
ASCORIL EXPECTORANT 200ML ASCORIL EXPECTORANT is a cough syrup that works by thinning and loosening mucus in the airways, clearing congestion, and making breathing easier.Ascoril Expectorant is is used to treat coughs and congestion caused by the common cold, bronchitis, and other breathing illnes..
BAZUKA EXTRA STRENGTH TREATMENT GEL 6GBazuka Extra strength Treatment 26% w/w Gel extra strength treatment for verrucas and warts. Unique formulation. Once daily application. Designed to inhibit spread of the verruca/warts infection. Forms a water-resistant, protective barrier.Suitable forAdults, el..
BAZUKA TREATMENT GEL FOR VERRUCAS WARTS 5GClinically proven. No fuss, no plasters necessary. a treatment for warts, verrucas, corns and calluses.Bazuka Treatment Gel is suitable for use by adults, the elderly and children aged over 2 years. Children under 12 should be treated under supervision an..
BEECHAMS COLD AND FLU HOT LEMON AND HONEY 5 SATCHETSBeechams provides relief from the symptoms of colds and flu, blocked nose, nasal catarrh, painful sinuses, headache, aches and pains, chills and feverishness. The Paracetamol in Beechams Cold & Flu offers help from pain and fever, relieves headache..
BEECHAMS POWDERS FOR COLD AND FLU 10 SACHETSBeechams is a powder that contains Aspirin and caffeine.Beechams Powders provide relief from cold
and flu symptoms, including sore throat pain,
headache, feverishness and aches and pains.
It also provides relief of mild to moderate
pain including migra..
BELLS VAPOUR RUB 50G(Petroleum Jelly White, Camphor Racemic BP, Menthol BP, Eucalyptus Oil BP)For clear, cool breathing.Rub a small amount on chest, throat, back and also below the nose, particularly just before going to bedAlternatively mix a little (2 teaspoons) in hot (not boiling) water and inha..
BENADRYL ALLERGY LIQUID RELEASE 10MG CETIRIZINE 7 CAPSULESBenadryl Allergy Liquid Release Capsules 7 relieves the symptoms of hay fever and other allergic conditions such as pet or dust allergies and skin reactions. Benadryl Allergy Liquid Release is a one a day treatment, suitable for most adults a..
BENADRYL ONE A DAY RELIEF CETIRIZINE 7 TABLETSDiphenhydramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, itching, watery eyes, itchy eyes/nose/throat, cough, runny nose, and sneezing. It is also used to prevent and treat naus..
BENNETTS SALINE NASAL SPRAY WITH ASPIRATORAs a mom, you never want to see your baby suffer, so when a blocked nose occurs simply use Bennetts Saline Nose Spray. Bennetts Saline Nose Spray is a non-medicated, alcohol-free formula that soothes blocked or dry noses. It assists in breaking down nasal mu..
BENYLIN 4 FLU SYRUP 100MLBenylin 4FLU Liquid 100ml is indicated to help relieve cold and flu symptoms. The liquid contains paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine, which helps dry secretions and relieves coughin..
What it does:BENYLIN® Children’s Chesty Coughs contains guaifenesin which helps thin and loosen mucus and provides effective relief without causing drowsiness.How it works:It is sugar-free and comes in a strawberry flavour. Suitable for children from 6 years.What is a chesty cough?Chesty coughs are ..
What it doesNight-time coughs can be disruptive for the whole family. Benylin® Children's Night Cough relieves coughing to help your little one get a good night's sleepHow it worksThe syrup contains active ingredients to relieve a cough and dry a runny nose.What is a night cough?Coughing starts when..
BENYLIN DRY COUGH SYRUP 100MLBenylin Dry Cough Syrup works to relieve dry and irritating coughs related to cold symptoms. With the use of diphenhydramine, the urge to cough is decreased and it causes drowsiness which can help you sleep. It also uses Dextromethorphan that suppresses dry and tickly c..
Why let a blocked and runny nose, pesky mucus cough and sore throat spoil your next 14 days... when you can start feeling better right away?Benefits:Benylin Mucus Cough & Cold All in One 16 Tablets with 3 active ingredients to get you feeling better quickerContains paracetamol, a pain reliever (..
BENYLIN ORIGINAL EFFECTIVE COUGH RELIEF SYRUP 100MLBenylin Original Effective Cough Relief – 100ml provides effective and fast relief from the symptoms of cough and catarrhIngredientEach 5ml syrup contains Diphenhydramine hydrochloride 12.5mg, Ammonium chloride 125mg, Alcohol 5% w/v, Sugar 1g, Gluco..
BENYLIN PAEDIATRIC SYRUP 100MLBenylin Paediatric syrup provides effective relief of cough, hay fever, and allergies in children above the age of 2 years. It contains Diphenhydramine HydrochlorideDosage:A maximum of four doses should not be exceeded.2- 5yrs - 5ml every 4 hours6- 12 yrs 10ml every 4..
BENYLIN WET COUGH MENTHOL MUCUS RELIEF SYRUP 100MLBenylin Wet Cough Mucus Relief Menthol 100ml contains guaifenesin which is a type of
medicine called an expectorant. It helps to relieve
chesty (productive) coughs by loosening phlegm
(mucus), making it easier to cough up and the cough
BETA GRIPE WATER 100MLGripe water is an herbal remedy available in liquid form. There are many variations, but most formulas contain a mixture of different herbs, including:FennelGingerChamomileLicoriceCinnamonLemon balmIngredients: Sodium bicarbonate-50mgTerpeneless dill seed oil-2.15mgA baby is mo..
BIO-OIL SKINCARE OIL 60MLThe Bio-Oil formulation is a combination of plant extracts and vitamins suspended in an oil base:It contains the breakthrough ingredient PurCellin Oil, which changes the formulation's overall consistency, making it light and non-greasy, ensuring that the goodness contained i..
BioGaia Protectis tabs is a probiotic food supplement containing the patented lactic acid bacterium L. reuteri Protectis (formerly known as Lactobacillus reuteri) Protectis ( L. reuteri Protectis DSM 17938) that helps the good microorganisms restore a natural balance in the gut.1 tablet per dayProb..
BioGaia Protectis tabs is a probiotic food supplement containing the patented lactic acid bacterium Limosilactobacillus reuteri (formerly known as Lactobacillus reuteri) Protectis (L. reuteri DSM 17938) that helps the good microorganisms restore a natural balance in the gut.1 tablet per dayProbiotic..
BIOGAIA PROTECTIS BABY DROPS 5MLBioGaia Protectis baby drops is a probiotic food supplement containing the patented lactic acid bacterium lactobacillus reuteri protectis that helps the good microorganisms restore a natural balance in the gut.Give 5 drops once daily.Shake well for 10 seconds before e..
BioGaia Protectis Baby Drops with vitamin D is a multi-award-winning, 2-in-1 probiotic dietary supplement that comes in a squeezable tube for simple and precise dosage, containing the highest quality probiotic bacteria together with the added benefit of vitamin D.The most researched probiotic for in..
BREATHE RIGHT NASAL CLEAR 10 LARGE STRIPSIt is a non-prescription, drug-free aid or it more precise to say a device that opens the nasal passage as well as reduce resistance so that air can flow through your nose. It works mechanically, and one has to put this flexible adhesive band on your nose. I..
Breathe Right Nasal Strips are flexible spring-like fabric bands that gently lift & open your nose for improved airflow, helping you to breathe betterBreathe Right instantly relieves nasal congestion that can arise from colds, allergies & a deviated septumHelps reduce snoring for a better ni..
BRO ZEDEX COUGH SYRUP 100ML- This is prescription only medicationBro Zedex Cough Syrup is a cough syrup that is used to treat chest congestion.It contains Terbutaline which is brochodilator which widens the airways and makes breathing easier.Brohexine is a mucolytic which make the mucus thin and eas..
BRUFEN SYRUP 100MLIbuprofen is a NSAID or non steroidal anti-inflammatory drug. This pain relief medication reduces hormones in the body that cause inflammation and pain in the body. Ibuprofen is primarily used for relief from pain or inflammation induced by conditions such as arthritis, headache, t..
BRUSTAN SUSPENSION Brustan Suspension is a combination of two medicines: Ibuprofen and Paracetamol/Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling). They work together to reduce pain, fever, and inflammatio..
CADIPHEN EXPECTORANT 100ML contains Chlorpheniramine Maleate and Guaifenesin as active ingredients.Cadiphen Cough Syrup is used for loosening thick and sticky mucus plus and to promote expectoration in infections and allergy of the respiratory system like asthma, bronchitis, laryngitis, tracheitis, ..
CALPOL CARE AND SOOTHE SALINE NASAL SPRAY 15MLCalpol Nasal spray contains normal saline for use when your little one has a stuffed up noses help wash away built up mucus, helping them breathe more freely. And because its a simple, natural, non-medicated treatment, you can use it right from birth. Th..
CALPOL INFANT 60MLCalpol Syrup provides soothing relief from pain and fever for your children, when they need it most. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies. Trusted by parents for over 50 years.It contains Paracetamol.CALPOL Infant Suspension is gentl..
CALPOL INFANTS 2 PLUS MONTHS 120MG/5ML STRAWBERRY FLAVOUR SUSPENSION 12 SACHETSCalpol Infant Suspension Sachets is indicated for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, teething, sore throat, colds & infl..
CALPOL INFANTS 2 PLUS MONTHS SUGAR FREE STRAWBERRY FLAVOUR SUSPENSION 12 SACHETSCalpol Sugar Free Infant Suspension Sachets is indicated for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, teething, sore throat, ..
CALPOL PAEDIATRIC SUSPENSION 100MLCalpol infant syrup provides soothing relief from pain and fever for your children.. It starts to work on fever in just 15 minutes but is still gentle on delicate tummies. Trusted by parents for over 50 years.It contains Paracetamol.CALPOL Infant Suspension is gent..
CALPOL SIX PLUS SUGAR FREE STRAWBERRY FLAVOUR SUSPENSION IN SACHETS 12X5MLParacetamolCalpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and is used for the relief of:Fever (raised temperature)Post-immunisation feverCold & flu symptomsToothacheHeadacheSore ThroatEaracheOth..
Calpol Six Plus Suspension is indicated for the treatment of mild to moderate pain and as an antipyretic. It can be used in many conditions including headache, toothache, earache, sore throat, colds and influenza, aches and pains and post-immunisation fever...
CALPOL SUGAR FREE STRAWBERRY FLAVOUR INFANT SUSPENSION 100MLCalpol Infant Suspension is a strawberry flavored oral suspension and is used for the relief of Fever (raised temperature), Post-immunization fever, Cold & flu symptoms, Teething, Headache, Sore throat, Earache, Other aches & pains. Each 5m..
CALPOL VAPOUR 5 REFILL PADSThe Calpol Vapour Plug Refill pads contains a blend of aromatic oils including lavender, chamomile, menthol, camphor and eucalpytus. These oild help to soothe and comfort your child at night time whilst helping to ease breathing. Each refilll pad lasts for up to 8 hours. C..
CALPOL VAPOUR PLUG AND NIGHTLIGHT WITH 3 REFILLSCalpol Vapor Night Plug In has lavender and chamomile giving a soothing night time comfort for your baby.How to UsePlug in the CALPOL Vapour Plug & Nightlight to release soothing lavender and chamomile vapors that comfort your child through the night ..
CARE OLIVE OIL EAR DROPS 10ML are for softening and removal of earwax prior to syringing by a doctor or nurse.It contains Extra Virgin Olive Oil Ph.Eur. 100.0% v/v.The eardrops come ready for use with a separate dropper and should be used at room temperature. Tilt the head sideways with the affecte..
ViraSoothe gel is a soothing gel which can help relieve the itching caused by chickenpox while helping to cool and soothe the skin. Ideal for anyone suffering from chickenpox, ViraSoothe gel can even be used on babies over the age of 6 months, making it suitable for all the family...
Careway Skin Cleansing Wipes are Alcohol-Free, they instantly kill germs and bacteria without needing to use soap and water. An essential in every first aid kit, they can be used to sanitise wounds and the surrounding skin or to quickly clean the hands before tending to injuries on yourself or other..
CAREWAY TENS REPLACEMENT PADS 4 PACKThis product is the Careway gel pain relief pads. These are designed to be used with the Careway digital pain reliever machine. These Gel Pads are lightweight and portable a perfect solution for effective pain relief.The Pain relief pad is easy to use and helps to..
CARNATION BUNION OVAL PADS PACK OF 4Carnation Foot Care Oval Bunion Pads are proven to help relieve the pressure and pain caused by bunions.Felt pads are shaped to fit around the bunion and spread the load to give maximum comfortHypoallergenic adhesive suitable for sensitive skinMedical grade chirop..
CARNATION CORN CAPS 5 MEDICATED PLASTERSCorns are the most common of all foot problems and come in various forms. The most common are hard corns and soft corns. These small circles of thick skin tend to form on the tops and sides of toes or on the sole of the foot. Corns are often caused by wearing ..
CARNATION FOOT CARE HEEL GRIPS PAIRCarnation Footcare Heel Grips are especially designed to stop heels slipping in shoesImproves shoe comfortOne size fits allReduces friction and slippingSlim design incorporates padding for extra comfortEasy to applySelf-adhesive to fit quickly and easily into all c..
CARNATION HYDROCOLLOID BLISTER CARE 4 LARGE DRESSINGSCarnation Hydrocolloid Blister Care is an extremely useful foot care dressing. It provides effective relief from friction and therefore pain. Creates a controlled environment for the rapid healing of blisters by absorbing the fluid to form a soft ..
CARNATION SOFTGEL 2 TOE PROTECTORSFully lined with an advanced polymer gel which provides protection, absorbs shock and reduces friction all around the toe including the tip. Slim design fits comfortably inside any shoe. Elasticated fabric outer keeps the protector in position and stretches to fit a..
CARNATION TOFOAM PROTECTION FOR TOES AND FINGERSCarnation Tofoam Provides protection and padding Versatile tubular padding to protect all around toes.Lightweight and comfortable whilst being easily removable and reusablePack includes two sizes - one for the big toe and one for the smaller toes..
CATOXYMAG N SYRUP 200MLCatoxymag N Suspension is a combination of four
medicines: Aluminium Hydroxide, Magnesium, Activated
Dimethicone/Simethicone and Alginic Acid. Aluminum hydroxide and
magnesium neutralize the excess acid in stomach. Simethicone is an
antifoaming medicine which disintegr..
CETAMOL SYRUP 100MLCetamol syrup contains paracetamol which is an analgesic (pain reliever) and anti-pyretic (fever reliever). It also relieves minor aches and pains due to headaches common cold toothache flu and sore throat...
CIPLADON 1000MG 8 SOLUBLE PARACETAMOL TABLETS The active ingredient in Paracetamol Soluble is paracetamol.
Paracetamol Soluble is used to relieve pain, including muscular and rheumatic pains,
headache, migraine, neuralgia (severe burning or stabbing pain following the line of a
CITRO-SODA ORANGE GRANULES 60GIt is a gastric antacid and urinary alkalinising agent.Adults: One to two 5 mL medicine measures (4 g to 8 g) in half a glass of cold water 3 to 4 times daily, taken on an empty stomach and followed with additional water. Drink after effervescence.Long-term therapy: One..
COLDCAP DAY & NIGHT CAPSULES contains non-drowsy day time capsules containing Paracetamol 500, Caffeine 30 and Pseudoephedrine 30mg and drosy night time capsules containing Paracetamol 500mg and chlorpheniramine 2mgThis combination medication is used to temporarily treat symptoms caused by the commo..
Coldcap Day Time contains Paracetamol 500mg, caffeine 30mg and pseudoephedrine 30mg. It is formulated to rapidly relieve symptoms of cold and flu without drowsiness, to ease the pain caused by a sinus headache, to lessen nasal congestion and for people who have busy lifestyles who cannot afford to f..
COLDCAP NIGHT TIME is a combination medication is used to treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion Coldcap night time contains Paracetamol 500mg, and Chlor..
COLDCAP SYRUPColdcap syrup contains Chlopheramine, pseudoephedrine and Paracetamol. It is used in treat cold and flu symptoms. This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). ..
COMPEED BLISTER PLASTER MIXED SIZES 5 PLASTERSCOMPEED® Mixed Blister Plasters is the complete solution* to foot blisters, containing blister plasters in various sizes to suit blisters on different parts of the foot. The pack includes 2x Blister Medium, 2x Blister Small and 1x Blister on toes. Ideal..
COMPEED COLD SORE TREATMENT PATCH 15 PATCHESCOMPEED® Compeed Cold Sore Discreet Healing patch contains hydrocolloid active gel technology for fast healing and a reduction in scabbing. It starts to work from the very first sign and continues throughout all stages.Its’ discreet design helps to protect..
Compeed High Heel Blisters are plasters designed to treat blisters and protect areas prone to rubbing. The plasters include hydrocolloid particles that interact with the natural secretions of the skin. This creates an ideal healing environment around the blister. The breathable plasters reduce ..
COMPEED UNDERFOOT BLISTER 5 PLASTERSCompeed underfoot blister plaster - providing instant pain relief.Compeed hydrocolloid technology is an active gel with moisture absorbing particles.Specially designed to fit the ball of the foot, Compeed plaster acts like a second skin to support the natural mois..
Covonia Chesty Cough Sugar-Free Syrup is formulated to loosen stubborn mucus and clear chesty coughs.Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffer from allergies.Keep all medicines out of the reach of children...
COVONIA DRY AND TICKLY COUGH LINCTUS 150ML For relief of the symptoms of coughs and sore throatsCovonia dry and tickly cough linctus liquid has been formulated to soothe and relief the discomfort from dry coughs and sore throats. Covonia dry and tickly cough linctus liquid is non drowsy and contains..
Covonia Night Time Formula is for nighttime relief of the symptoms of dry coughs and congestion from colds. Dextromethorphan Hydrobromide reduces the desire to cough in people with troublesome unproductive (dry) coughs, and Diphenhydramine Hydrochloride helps to relieve nasal congestion...
CURA-HEAT MAX SIZE UP TO 24 HOURS BACK PAIN RELIEF 2 HEAT PADSThe penetrating heat action of Cura-Heat Back Pain Max Size lasts for 12 hours and once removed the pain relief can continue for a further 12 hours, resulting in up to 24 hours pain relief. Cura-Heat Back Pain Max Size are twice the size ..
CURA-HEAT PAIN RELIEF DIRECT TO SKIN ACUTE BACK PAIN MAX SIZE 2 PATCHESCura-heat back pain max size are twice the size of regular Cura-heat back pain and cover a larger area of the lower back, making them more suitable for people who desire warming relief over a larger area and who may be suffering..
DEEP FREEZE PAIN RELIEF COLD SPRAY 150MLDeep freeze cold spray is fast acting pain relief for strains, sprains, muscles and joints. It freezes pain instantly. Deep freeze cold spray works rapidly like ice, delivering an instant burst of cooling pain relief. Fast acting and effective, it helps reliev..
DEEP HEAT FAST PAIN RELIEF SPRAY 150MLDeep Heat Pain Relief Spray is a pain relieving, warming spray to be used on the skin. It is recommended for the relief of pain in muscles, tendons, joints or bones, lower back and thigh pain, sprains or strains. Can be used before and after exercise.How it work..
Deep Heat Muscle Massage Roll-on lotion is specifically designed to provide targeted, warming relief to help ease tight, knotted muscles through the benefit of massage with heat therapy. Modern roll-on format When to use Deep Heat Muscle Massage Roll-on lotion specifically designed to provide target..
DEEP HEAT PAIN RELIEF ODOURLESS HEAT PATCH 1 PATCHPain Relief Heat PatchLong lasting, targeted relief from back pain, muscular aches, pains, strains, spasms & stiffnessHeat therapy is well recognised and recommended by health care professionals for muscular pain and stiffnessLong lasting, odourless,..
Discreet, thin and easy to apply, these oval-shaped patches provide up to 12 hours of targeted and soothing temporary relief of Period Pain. The patches soothe menstrual cramps, period and muscle pains in the abdomen and lower back areas. Comfortable to wear, these odourless patches apply to clothin..
DEEP HEAT RUB 15GDeep Heat is used to treat minor aches and pains of the muscles/joints (e.g., arthritis, backache, sprains). Menthol and methyl salicylate are known as counterirritants. They work by causing the skin to feel cool and then warm. These feelings on the skin distract you from feeling th..
DEEP HEAT RUB 35GDeep Heat is used to treat minor aches and pains of the muscles/joints (e.g., arthritis, backache, sprains). Menthol and methyl salicylate are known as counterirritants. They work by causing the skin to feel cool and then warm. These feelings on the skin distract you from feeling th..
DEEP HEAT RUB CREAM FAST RELIEF FROM PAIN 100GDeep Heat Rub is a topical analgesic that can help relax the muscles, relieve pain, reduce stiffness and improve the blood supply to the affected area (this helps to aid healing). It contains the active ingredients methyl salicylate and menthol, which to..
DEEP RELIEF DUAL ACTION PAIN RELIEF GEL 30GRecommended for the effective relief from back pain, rheumatic pain, muscular aches, pains and swellings such as strains, sprains and sport injuries.How it works:Ibuprofen penetrates the skin to provide effective targeted pain and inflammation relief helpin..
DELASED CHESTY COUGH NON-DROWSY SYRUP 100MLDelased Chesty Cough Non-drowsy Syrup contains per 5mls Guaifenesin 100mg and Menthol 1.1mg. It is indicated for the effective management of chesty coughs by loosening and removing stubborn bronchial mucus. This combination product is used for the temporary..
Delased Dry Cough Syrup soothes and eases irritation caused by coughs.Each 5ml of Delased Dry cough syrup contains Diphenhydramine hydrochloride 14mg, Dextromethorphan HBr 6.5mg, Sodium Citrate 57mg, and Menthol 2mg.Dosage: Adults Two 5ml spoonfuls four times a dayChildren 6-12 years 5ml Four times ..